# SDR FDEA201501090105

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 24,857 hours, 13,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR WING JOINT AT FRAME 40 MID HOLE FOUND CRACKED SIGNAL.  COMPLIED WITH EA 6-5710-T0314976 P 1.  MAJOR REPAIR IAW GMM 6-2-100.
